Access count of this item: 91

Files in This Item:
File Description SizeFormat 
0321-8.pdf714.49 kBAdobe PDFView/Open
Title: Feynman Path Integral (幾何学における大域的解析学)
Authors: 土屋, 昭博  KAKEN_name
Author's alias: TSUCHIYA, AKIHIRO
Issue Date: Mar-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 321
Start page: 121
End page: 131
URI: http://hdl.handle.net/2433/104013
Appears in Collections:Global Analysis in Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.